Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 40, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jul 21, 2020, 2:41 PM CDT. It took effect at Jul 22, 2020, 7:00 AM CDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2020, 2:41 PM CDT (19:41 UTC)
- In effect from
- Jul 22, 2020, 7:00 AM CDT
- Expired
- Jul 24, 2020, 7:00 PM CDT
- In force
- 60 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
003 WHUS74 KMOB 211941 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 241 PM CDT Tue Jul 21 2020 GMZ650-655-670-675-220345- /O.NEW.KMOB.SC.Y.0040.200722T1200Z-200724T1000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 241 PM CDT Tue Jul 21 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 5 AM CDT FRIDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 7 AM Wednesday to 5 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
13 follow-up statements
656 WHUS74 KMOB 220312 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1012 PM CDT Tue Jul 21 2020 GMZ650-655-670-675-221200- /O.CON.KMOB.SC.Y.0040.200722T1200Z-200724T1000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1012 PM CDT Tue Jul 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 5 AM CDT FRIDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 7 AM Wednesday to 5 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
503 WHUS74 KMOB 220834 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 334 AM CDT Wed Jul 22 2020 GMZ650-655-670-675-221700- /O.EXT.KMOB.SC.Y.0040.200722T1200Z-200724T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 334 AM CDT Wed Jul 22 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT FRIDAY... * WHAT...Southeast winds increasing to 15 to 25 kt. Gusts up to 30 kt. Seas building to 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 7 AM this morning to 1 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
977 WHUS74 KMOB 221714 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1214 PM CDT Wed Jul 22 2020 GMZ650-655-670-675-230300- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-200724T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1214 PM CDT Wed Jul 22 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southeast winds increasing to 15 to 25 kt. Gusts up to 30 kt. Seas building to 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
352 WHUS74 KMOB 230254 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 954 PM CDT Wed Jul 22 2020 GMZ650-655-670-675-231100- /O.CON.KMOB.SC.Y.0040.000000T0000Z-200724T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 954 PM CDT Wed Jul 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
161 WHUS74 KMOB 230912 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 412 AM CDT Thu Jul 23 2020 GMZ650-655-670-675-231700- /O.CON.KMOB.SC.Y.0040.000000T0000Z-200724T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 412 AM CDT Thu Jul 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to around 35 kt and seas 4 to 8 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
535 WHUS74 KMOB 231148 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 648 AM CDT Thu Jul 23 2020 GMZ630>632-232000- /O.EXB.KMOB.SC.Y.0040.000000T0000Z-200724T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 648 AM CDT Thu Jul 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East to southeast winds 18 to 23 kt with gusts up to 30 kt. Waves to around 3 feet. * WHERE...Northern Mobile Bay, Southern Mobile Bay and Mississippi Sound. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-232000- /O.CON.KMOB.SC.Y.0040.000000T0000Z-200724T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 648 AM CDT Thu Jul 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to around 35 kt and seas 4 to 8 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
924 WHUS74 KMOB 231907 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 207 PM CDT Thu Jul 23 2020 GMZ650-655-670-675-240315- /O.CON.KMOB.SC.Y.0040.000000T0000Z-200724T0900Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 207 PM CDT Thu Jul 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-240000- /O.CON.KMOB.SC.Y.0040.000000T0000Z-200724T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 207 PM CDT Thu Jul 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East to southeast winds 15 to 20 kt with gusts up to around 25 kt. Waves to around 3 feet. * WHERE...Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
587 WHUS74 KMOB 232325 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 625 PM CDT Thu Jul 23 2020 GMZ630>632-650-655-670-675-240730- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-200724T1600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 625 PM CDT Thu Jul 23 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 11 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
203 WHUS74 KMOB 240433 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1133 PM CDT Thu Jul 23 2020 GMZ630>632-650-655-670-675-241245- /O.CON.KMOB.SC.Y.0040.000000T0000Z-200724T1600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1133 PM CDT Thu Jul 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 11 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
522 WHUS74 KMOB 240910 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 410 AM CDT Fri Jul 24 2020 GMZ630>632-650-655-670-675-241600- /O.CON.KMOB.SC.Y.0040.000000T0000Z-200724T1600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 410 AM CDT Fri Jul 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 11 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
332 WHUS74 KMOB 241419 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 919 AM CDT Fri Jul 24 2020 GMZ630>632-650-655-670-675-241800- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-200724T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 919 AM CDT Fri Jul 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
614 WHUS74 KMOB 241706 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1206 PM CDT Fri Jul 24 2020 GMZ630>632-650-655-670-675-250000- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-200725T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1206 PM CDT Fri Jul 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
069 WHUS74 KMOB 242021 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 321 PM CDT Fri Jul 24 2020 GMZ630>632-242130- /O.CAN.KMOB.SC.Y.0040.000000T0000Z-200725T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 321 PM CDT Fri Jul 24 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have decreased below advisory criteria over Mobile Bay and Mississippi Sound; therefore, the Small Craft Advisory was cancelled. $$ GMZ650-655-670-675-250000- /O.CON.KMOB.SC.Y.0040.000000T0000Z-200725T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 321 PM CDT Fri Jul 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 6 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jul 21, 12:58 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 21, 12:58 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1258 PM CDT Tue Jul 21 2020
.NEAR TERM /Now Through Wednesday/...An upper level ridge will
remain entrenched over the Southeast through Wednesday. A low level
ridge that has built west over the Southeast will continue to bring
east to southeasterly flow level flow through the period, keeping
moisture levels high (precipitable h2o values around 1.7"-1.9").
Subsidence from the upper ridge will bring temperatures around to a
bit above seasonal norms today, topping out in the mid to upper 90s
over most of the forecast area, around 90 along the coast. Best
coverage of convection this afternoon is expected to be south of
Highway 84, farther south in an area of weaker subsidence. As
temperatures and instability rise, the thunderstorms that form today
have the potential to become strong to marginally severe. With
MUCapes rising into the 2000-2500 J/kg range, DCape values of 800-
1200 J/kg, and dry layers indicated on the model soundings above
500mb, wet downbursts bringing locally strong winds are the likely
mode of damage this afternoon into this evening.
Tonight, as skies clear, subsidence from the upper ridge and high
moisture levels will help to counterbalance overnight radiational
cooling, with low temperatures around to above seasonal norms the
result. Low temperatures in the low to mid 70s inland, upper 70s
along the coast are expected.
An upper level trough will move west over the Gulf of Mexico
beginning late tonight, and pass south of the forecast area
Wednesday into Wednesday night. This system will bring an increase
in rain chances beginning Wednesday. With the best combination of
decreased upper subsidence and mid level instability being south of
Highway 84, this is the preferred area for showers and thunderstorms
Wednesday. Looking at the model soundings, and local wet downburst
tools, a moderate risk of wet downbursts are expected, mainly well
north of the I-10 corridor. Coastal counties will see a decrease in
stability during the day due to an increase in sky cover as the
day's showers and thunderstorms form. Temperatures will see the
effects of the increased cloud cover, with high temperatures in the
low to mid 90s expected.
Increasing winds south of the coast as the upper trough
approaches will bring increased swell (3'-5'/8 sec) to area
beaches Wednesday, so a High Risk of dangerous rip current is
expected. The current RP.S starts at 15z Wednesday and runs
through 06z Thursday night. /16
&&
.AVIATION...
18Z issuance...General VFR conditions with local MVFR in isolated to
scattered showers and thunderstorms are expected this afternoon into
this evening. Greatest coverage is expected south of Highway 84.
Current convection is expected to increase in strength through the
afternoon. East to southeast winds around 10 knots are expected this
afternoon into this evening, then settle to 5 to 10 knots along the
coast, 5 knots or less inland.
An upper system will begin to move west over the Gulf of Mexico
tonight, bringing an increase in convection to the forecast area
Wednesday. Mid to upper MVFR level CIGs will start the day, then
become general VFR as the morning progresses Wednesday. East to
southeast winds are expected Wednesday, with around 10 knots inland,
10 to 15 knots closer to the coast. An increase in convection
coverage will bring local drops in conditions to mid MVFR levels,
along with bringing locally variable winds.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from Wednesday morning through late
Thursday night for ALZ265-266.
FL...High Rip Current Risk from Wednesday morning through late
Thursday night for FLZ202-204-206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:53 PM CDT | Special Weather Statement | MOB | Clarke | 52 min |
| Jul 21, 3:37 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 6 days |
| Jul 21, 2:07 PM CDT | Special Marine Warning | MOB | 38 min |
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.